Document Type

Article

Language

eng

Format of Original

6 p.

Publication Date

6-2014

Publisher

Atlantis Press

Source Publication

Journal of Statistical Theory and Applications

Source ISSN

1538-7887

Original Item ID

doi: 10.2991/jsta.2014.13.2.1

Abstract

The distributions taken up in two recently published papers are compared and certain characterizations of them are presented. These characterizations are based on: (i) a simple relationship between two truncated moments; (ii) truncated moments of certain functions of the nth order statistic; (iii) truncated moments of certain functions of the random variable.

Comments

Published version. Journal of Statistical Theory and Applications, Vol. 13, No. 2 (June 2014): 105-110. DOI. © The Authors 2014. Used with permission.

Share

COinS